Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2018 (2018), Article ID 2937895, 5 pages
https://doi.org/10.1155/2018/2937895
Research Article

Two Sufficient Conditions for Convex Ordering on Risk Aggregation

School of Statistics, Qufu Normal University, Shandong 273165, China

Correspondence should be addressed to Chuancun Yin; nc.ude.unfq.liam@niycc

Received 22 October 2017; Accepted 28 December 2017; Published 1 February 2018

Academic Editor: Lucas Jodar

Copyright © 2018 Dan Zhu and Chuancun Yin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Joe, “Multivariate concordance,” Journal of Multivariate Analysis, vol. 35, no. 1, pp. 12–30, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. J. Dhaene and M. J. Goovaerts, “Dependency of Risks and Stop-Loss Order1,” ASTIN Bulletin, vol. 26, no. 2, pp. 201–212, 1996. View at Publisher · View at Google Scholar · View at Scopus
  3. T.-Y. Lu and Y. Zhang, “Generalized correlation order and stop-loss order,” Insurance: Mathematics & Economics, vol. 35, no. 1, pp. 69–76, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. Denuit, J. Dhaene, M. Goovaerts, and R. Kaas, Actuarial Theory for Dependent Risks: Measures, Orders and Models, John Wiley & Sons, Hoboken, NJ, USA, 2006. View at Publisher · View at Google Scholar · View at Scopus
  5. J. Dhaene, S. Vanduffel, M. J. Goovaerts, R. Kaas, Q. Tang, and D. Vyncke, “Risk measures and comonotonicity: a review,” Stochastic Models, vol. 22, no. 4, pp. 573–606, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. Z. Landsman and A. Tsanakas, “Stochastic ordering of bivariate elliptical distributions,” Statistics & Probability Letters, vol. 76, no. 5, pp. 488–494, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. Shaked and J. G. Shanthikumar, Stochastic Orders, Springer Series in Statistics, Springer, New York, NY, USA, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. L. Rüschendorf, “Comparison of multivariate risks and positive dependence,” Journal of Applied Probability, vol. 41, no. 2, pp. 391–406, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. Müller, “Stop-loss order for portfolios of dependent risks,” Insurance: Mathematics & Economics, vol. 21, no. 3, pp. 219–223, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. Dhaene and M. Denuit, “The safest dependence structure among risks,” Insurance: Mathematics & Economics, vol. 25, no. 1, pp. 11–21, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. Shaked and J. G. Shanthikumar, Stochastic Orders and Their Applications, Academic Press, San Diego, Calif, USA, 1994. View at MathSciNet
  12. M. Denuit and M. Mesfioui, “A sufficient condition of crossing type for the bivariate orthant convex order,” Statistics & Probability Letters, vol. 83, no. 1, pp. 157–162, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. B. Kzldemir and N. Privault, “Supermodular ordering of Poisson arrays,” Statistics & Probability Letters, vol. 98, pp. 136–143, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Y. Zhang and C. Weng, “On the correlation order,” Statistics & Probability Letters, vol. 76, no. 13, pp. 1410–1416, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  15. K. C. Cheung and A. Lo, “Characterizations of counter-monotonicity and upper comonotonicity by (tail) convex order,” Insurance: Mathematics & Economics, vol. 53, no. 2, pp. 334–342, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. K. C. Cheung and A. Lo, “Characterizing mutual exclusivity as the strongest negative multivariate dependence structure,” Insurance: Mathematics & Economics, vol. 55, pp. 180–190, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. Mesfioui and M. M. Denuit, “Comonotonicity, orthant convex order and sums of random variables,” Statistics & Probability Letters, vol. 96, pp. 356–364, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  18. G. Puccetti and R. Wang, “Extremal dependence concepts,” Statistical Science, vol. 30, no. 4, pp. 485–517, 2015. View at Publisher · View at Google Scholar · View at Scopus